# SDR 98FDEA00429

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Condition: High Temp
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0167  STA-DXB: DURING TAXI OUT HYD SYS NR 2 READ 50-50 DEG AFTER APPROX 8 MIN OF FLT TEMP NR 2 HAD INCREASE TO 60 DEG TMP SHORTLY INCREASE TO 70 DEG RED TABS REFER TO ND TEMP INCREASE WITHIN 5 MIN TO 90 CONT RED TAB PROC WITH NR 2 SYS SHUT DOWN.  WHEN TMP APPROX 98 DEG RT TEMP HI LITE FLICKER CONT 728 REMAIN OUT.  ALL LITE TEST OK.  TEMP PASS 100 DEG ND CONT TO 105 WITHIN 30 MIN DURING DESCENT TEMP DIMINISH TO BELOW 100.  ON FINAL APPROACH WITH ALL SYS SWITCH ON/ARMED TEMP DIMINISH TO 80 DEG THAN FURTHER TO 57 DEG DURING TAXI.   OPEN ND CLOSE NR 2 FAN COWL AND WORK PLATE FORM LOCKS CK OK. HYD RESERVOIR SYS 2 REMOVED AND NEW RESERVOIR INSTALL.  ENG NR 2 TEST RUN FOR TO CK HYD TEMP FND WITHIN LIMIT, CK FOR LE
